# SDR C2XA07CL073

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 19,739 hours, 14,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EXIT SIGN AT THE RIGHT AFT DOOR WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EXIT SIGN.  OPERATIONAL CHECKS WERE GOOD.
